Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 4985  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
Read this article

 


    Article Cited by others

BRIEF REPORT

Cutaneous adverse drug reactions: clinical pattern and causative agents--a 6 year series from Chandigarh, India.

Sharma V K, Sethuraman G, Kumar B

Year : 2001| Volume: 47| Issue : 2 | Page no: 95-9

   This article has been cited by
 
1 Cutaneous Drug Reactions in patients admitted to the Dermatology Unit at the University Hospital of the West Indies, Kingston, Jamaica
East-Innis, A.D., Thompson, D.S.
West Indian Medical Journal. 2009; 58(3): 227-230
[Pubmed]  [Google Scholar]
2 Macrolides allergy
Araújo, L., Demoly, P.
Current Pharmaceutical Design. 2008; 14(27): 2840-2862
[Pubmed]  [Google Scholar]
3 Carbamazepine, HLA-B*1502 and risk of Stevens-Johnson syndrome and toxic epidermal necrolysis: US FDA recommendations
Ferrell Jr., P.B., McLeod, H.L.
Pharmacogenomics. 2008; 9(10): 1543-1546
[Pubmed]  [Google Scholar]
4 The use of an electronic medical record system for mandatory reporting of drug hypersensitivity reactions has been shown to improve the management of patients in the university hospital in Korea
Park, C.S., Kim, T.-B., Kim, S.L., Kim, J.Y., Yang, K.A., Bae, Y.-J., Cho, Y.S., Moon, H.-B.
Pharmacoepidemiology and Drug Safety. 2008; 17(9): 919-925
[Pubmed]  [Google Scholar]
5 Adverse cutaneous drug reaction
Nayak, S., Acharjya, B.
Indian Journal of Dermatology. 2008; 53(1): 2-8
[Pubmed]  [Google Scholar]
6 Stevens Johnson syndrome (SJS), toxic epidermal necrolysis (TEN) and SJS-TEN overlap: A retrospective study of causative drugs and clinical outcome
Sharma VK, Sethuraman G, Minz A
INDIAN JOURNAL OF DERMATOLOGY VENEREOLOGY & LEPROLOGY. 2008; 74(3): 238-240
[Pubmed]  [Google Scholar]
7 Study of the cutaneous drugs reactions in a teaching hospital in Tunis | [Etude des réactions cutanées aux médicaments dans un centre hospitalo-universitaire à Tunis]
Souissi, A., Fenniche, S., Benmously, R., Ben Jannet, S., Marrak, H., Mokhtar, I.
Tunisie Medicale. 2007; 85(12): 1011-1015
[Pubmed]  [Google Scholar]
8 Cutaneous reactions to drugs in children
Segal, A.R., Doherty, K.M., Leggott, J., Zlotoff, B.
Pediatrics. 2007; 120(4): e1082-e1096
[Pubmed]  [Google Scholar]
9 Apoptosis in ibuprofen-induced Stevens-Johnson syndrome
Neuman M, Nicar M
TRANSLATIONAL RESEARCH. 2007; 149 (5): 254-259
[Pubmed]  [Google Scholar]
10 A prospective study of adverse drug reactions in a dermatology department
Ganeva M, Gancheva T, Lazarova R, et al.
METHODS AND FINDINGS IN EXPERIMENTAL AND CLINICAL PHARMACOLOGY. 2007; 29 (2): 107-112
[Pubmed]  [Google Scholar]
11 Spectrum of cutaneous adverse drug reactions seen in the Emergency Department (ED): A prospective study from Kuwait
Al-Ghanem, F., Al-Mutairi, N.
Middle East Journal of Emergency Medicine. 2006; 6(2): 11-15
[Pubmed]  [Google Scholar]
12 Cutaneous adverse drug reactions in a North Indian Tertiary Care Hospital
Malhotra, S., Chopra, S.C., Gupta, C., Dogra, A.
International Journal of Risk and Safety in Medicine. 2006; 18(2): 91-97
[Pubmed]  [Google Scholar]
13 Dermatological adverse drug reactions due to systemic medications - A review of literature
Dubey, A.K., Prabhu, S., Shankar, P.R., Subish, P., Prabhu, M.M., Mishra, P.
Journal of Pakistan Association of Dermatologists. 2006; 16(1): 28-38
[Pubmed]  [Google Scholar]
14 Toxic epidermal necrolysis (TEN) Lyells syndrome
Sehgal VN, Srivastava G
JOURNAL OF DERMATOLOGICAL TREATMENT. 2005; 16 (5-6): 278-286
[Pubmed]  [Google Scholar]
15 Cutaneous manifestations of drug allergies. Clinical spectrum, pathophysiology and treatment
Sachs B, Merk HF
HAUTARZT. 2005; 56 (1): 8-15
[Pubmed]  [Google Scholar]
16 Cutaneous adverse drug reactions: a 9-year study from a South Indian Hospital
Sushma M, Noel MV, Ritika MC, James J, Guido S
PHARMACOEPIDEMIOLOGY AND DRUG SAFETY. 2005; 14 (8): 567-570
[Pubmed]  [Google Scholar]
17 Drug-induced hypersensitivity syndrome in a premature infant
Yigit S, Korkmaz A, Sekerel B
PEDIATRIC DERMATOLOGY. 2005; 22 (1): 71-74
[Pubmed]  [Google Scholar]
18 Adverse cutaneous reactions to drugs in childhood
Erbey, F., Özcan, K., Incecik, F., Altintaş, D.U.
SENDROM. 2004; 16(4): 71-77
[Pubmed]  [Google Scholar]
19 Cutaneous adverse drug reactions in hospitalized patients in a tertiary care center
Noel MV, Sushma M, Guido S
Indian J Pharmacol. 2004; 36(5): 292-295
[Pubmed] | [PDF]  [Google Scholar]
20 Adverse cutaneous drug reactions: Clinical pattern and causative agents in a tertiary care center in South India
Pudukadan D, Thappa DM
Indian J Dermatol Venereol Leprol. 2004; 70(1): 20-24
[HTML Full text]  [Google Scholar]
21 In-vitro lymphocyte toxicity to a phenytoin metabolite in phenytoin induced cutaneous adverse drug eruptions
Dwivedi, R., Gogtay, N., Kharkar, V., Amladi, S., Kshirsagar, N.
Indian Journal of Dermatology, Venereology and Leprology. 2004; 70(4): 217-220
[Pubmed]  [Google Scholar]
22 A 6-month prospective survey of cutaneous drug reactions in a hospital setting
Fiszenson-Albala F, Auzerie V, Mahe E, et al.
BRITISH JOURNAL OF DERMATOLOGY. 2003; 149 (5): 1018-1022
[Pubmed]  [Google Scholar]
23 Drug allergy in a general hospital: results of a novel prospective inpatient reporting system
Thong BYH, Leong KP, Tang CY, et al.
ANNALS OF ALLERGY ASTHMA & IMMUNOLOGY. 2003; 90 (3): 342-347
[Pubmed]  [Google Scholar]

 

Online since 12th February '04
© 2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow